# SDR VJ3R2013FA0000758

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 22,970 hours
- Engine: Cont IO520BB
- Engine time: 472 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 583800901CO
- Part serial: 12508
- Condition: Failed
- Location: Mlg
- Part time: 694 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT SELECTED THE GEAR DOWN AND THE LANDING GEAR DID NOT EXTEND.  SMOKE STARTED TO FILL THE COCKPIT AND THE PILOT PULLED THE LANDING GEAR MOTOR CIRCUIT BREAKER TO REMOVE POWER FROM THE LANDING GEAR MOTOR.  THE SMOKE CLEARED AND THE PILOT WAS ABLE TO MANUALLY EXTEND THE LANDING GEAR.  THE ACFT LANDED SAFELY WITHOUT INCIDENT, PROPERTY DAMAGE OR PERSONAL INJURY.
